Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 72, February, 2010

  • Kim A.S. Factor and Larry J. Langley, "Digraphs with isomorphic underlying and domination graphs: Pairs of paths", pp. 3-32
  • Stephanie Costa, Norman J. Finizio and Christopher Teixeira, "Z-Cyclic DTWh(p)/OTWh(p), The Empirical Study Continued For Primes p ≡ 2k+1 (mod 2k+1), k=8 ", pp. 33-48
  • Ilias S. Kotsireas, Christos Koukouvinos and Jennifer Seberry, "New weighing matrices of order 2n and weight 2n-9", pp. 49-54
  • Ebrahim Salehi and Samuel Hansen, "Zero-Sum Magic and Null Sets of Planar Graphs", pp. 55-64
  • M.K. Al-Qeyyam and M.M.M. Jaradat, "On the basis number and the minimum cycle bases of the wreath product of some graphs II ", pp. 65-91
  • D.V. Chopra, Richard M. Low and R. Dios, "Contributions To Strength Six Balanced Arrays Using Hšlder And Minkowski Inequalities ", pp. 93-100
  • Sin-Min Lee and Sheng-Ping Bill Lo, "On (1,2)-Strongly Indexable Spiders", pp. 101-113
  • Arash Asadi Sh., "A Uniquely 3-List Colorable, Planar and K4-Free Graph", pp. 115-120
  • Ronald C. Mullin, Joseph L. Yucas and Gary L. Mullen, "A Generalized Counting and Factoring Method for Polynomials over Finite Fields ", pp. 121-143
  • Hajime Nagashima and C.S. James Wong, "The complexity of the edge disjoint multiple paths problem when constructed over uniformly directed mesh graphs", pp. 145-161
  • Kristin R.S. Holmes, Denise R. Koessler and Teresa W. Haynes, "Locating-Domination in Complementary Prisms", pp. 163-171
  • Anurag Agarwal, Manuel Lopez and Darren A. Narayan, "Representations for complete graphs minus a disjoint union of paths", pp. 173-180
  • Nathaniel G. Watson and Carl R. Yerger, "Domination Cover Pebbling Structural Results", pp. 181-196
  • Donald L. Kreher and Erik E. Westlund, "n-Isofactorizations of 8-Regular Circulant Graphs", pp. 197-209
  • Lutz Volkmann and Stefan Winzen, "On the path covering number of given subdigraphs of regular multipartite tournaments", pp. 211-230
  • A.P. Santhakumaran and S. Arumugam, "Radius and Diameter with respect to Cliques in Graphs", pp. 231-241
  • Futaba Okamoto, Bryan Phinezy and Ping Zhang, "On Local Metric Dimensions of Graphs", pp. 243-259

Back to the JCMCC page.